MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE RMC NEURO (BSDCG)195; NEUROLOGICAL TRAY

MEX03 MEXICO-JUAREZ PRESOURCE RMC NEURO (BSDCG)195; NEUROLOGICAL TRAY
Model Number SNE21BSDCH
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, a review of the device history record for lot number 191130958sh, revealed no exception was recorded that could lead to the reported incident.According to the supplier, workers perform the process operation in strict compliance with the standard operation procedure of gauze swab production.The actual complaint sample is not available at the time of investigation; therefore, the supplier was unable to determine the root cause.The supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported the sponge gauze(c-nxr4416a) from neurological tray(sne21bsdch) was unraveling during lumbar disc procedure.The gauze sponge was used for removal and blotting of blood and fluids during the procedure.Reportedly, fraying from the gauze sponge was found on the patient and on scrub tech¿s hands.There was no injury, adverse effect or complications.No patient demographics were provided.

Brand Name
RMC NEURO (BSDCG)195
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11729536
Report Number1423537-2021-00626
Device Sequence Number14426898
Product Code OJG
UDI-Device Identifier10888439398649
UDI-Public10888439398649
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSNE21BSDCH
Device Catalogue NumberSNE21BSDCH
Device Lot Number484493
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/26/2021
Patient Sequence Number1